Alert archive / Maryland / Tornado Warnings in 2012
Tornado Warning 11, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 1, 2012, 4:31 PM EDT for Anne Arundel County, Baltimore County, Howard County, Maryland. It was in force for 29 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2012, 4:31 PM EDT (20:31 UTC)
- Expired
- Jun 1, 2012, 5:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Anne Arundel County, MD, Baltimore County, MD, Howard County, MD
The radar
The Sterling radar (KLWX), 69 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:34 PM EDT | TSTM WND DMG | 2 Se Columbia, MD | TREES KNOCKED DOWN NEAR INTERSECTION OF RUSTLING LEAF AND SNOWDEN RIVER PARKWAY. |
| Jun 1, 4:40 PM EDT | TSTM WND DMG | 1 Sse Columbia, MD | MULTIPLE TREES DOWN NEAR INTERSECTION OF BROKEN LAND PARKWAY AND CRADLEROCK WAY. |
| Jun 1, 4:42 PM EDT | TSTM WND DMG | 1 Ene Scaggsville, MD | TREES DOWN NEAR 10521 GORMAN ROAD |
| Jun 1, 4:42 PM EDT | TSTM WND DMG | 1 Nw Hanover, MD | TREE BLOCKING THE ROADWAY NEAR THE INTERSECTION OF RT 1 AND ROWANBERRY DR. |
| Jun 1, 4:42 PM EDT | TSTM WND DMG | 2 Sse Simpsonville, MD | TREES DOWN BLOCKING ROADWAY NEAR 7418 WEATHER WORN WAY. |
| Jun 1, 4:46 PM EDT | TSTM WND DMG | Oella, MD | A TREE FELL ONTO A HOUSE ALONG WESTCHESTER AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:50 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947 WFUS51 KLWX 012031 TORLWX MDC003-005-027-012100- /O.NEW.KLWX.TO.W.0011.120601T2031Z-120601T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 431 PM EDT FRI JUN 1 2012 THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN BALTIMORE COUNTY IN NORTHERN MARYLAND... NORTHWESTERN ANNE ARUNDEL COUNTY IN CENTRAL MARYLAND... SOUTHEASTERN HOWARD COUNTY IN CENTRAL MARYLAND... * UNTIL 500 PM EDT * AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ELKRIDGE... MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... ELKRIDGE... (BWI)BALTMOR-WSHNGTON INT... FERNDALE... PUMPHREY... CATONSVILLE... ARBUTUS... BROOKLYN PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3930 7676 3921 7658 3911 7677 3915 7689 TIME...MOT...LOC 2031Z 208DEG 19KT 3916 7679 $$ KRAMAR
1 follow-up statement
153 WWUS51 KLWX 012100 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 500 PM EDT FRI JUN 1 2012 MDC003-005-027-012111- /O.EXP.KLWX.TO.W.0011.000000T0000Z-120601T2100Z/ BALTIMORE MD-ANNE ARUNDEL MD-HOWARD MD- 500 PM EDT FRI JUN 1 2012 ...THE TORNADO WARNING HAS EXPIRED FOR HOWARD...ANNE ARUNDEL AND BALTIMORE COUNTIES... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED AREA. THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3930 7676 3921 7658 3911 7677 3915 7689 TIME...MOT...LOC 2031Z 208DEG 19KT 3916 7679 $$ HTS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 1, 2:28 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 1, 2:28 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 228 PM EDT FRI JUN 1 2012 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE MID ATLANTIC THIS EVENING AND OVERNIGHT. THIS SYSTEM WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH SEVERE WEATHER LIKELY. AN UPPER TROUGH WILL MOVE ACROSS THE EASTERN STATES SATURDAY AND PERSIST ALONG THE EASTERN SEABOARD THROUGH THE MIDDLE PART OF NEXT WEEK. THIS WILL MAINTAIN AN A SOMEWHAT UNSETTLED PATTERN SUNDAY THROUGH THE MIDDLE PART OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... COMPLICATED SYNOPTIC PATTERN THIS AFTERNOON. LOW PRESSURE CENTER CURRENTLY LOCATED OVER THE SOUTHERN GREAT LAKES...WITH A STRONG COLD FRONT STRETCHING SOUTHWARD TO THE DEEP SOUTH. A WARM FRONT IS DRAPED ACROSS THE MASON DIXON LINE. MULTICELLULAR CLUSTERS HAVE DEVELOPED IN THE WARM SECTOR AHEAD OF THE COLD FRONT THIS AFTERNOON. IN ADDITION...A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE APPROACHING COLD FRONT. NICE INVERTED V MODIFIED SOUNDING SHOWS THE POTENTIAL FOR DAMAGING WIND GUSTS WITH ANY CONVECTION THAT DEVELOPS. TORNADOES WILL BE POSSIBLE IN THE ACTIVITY AHEAD OF THE FRONT AND ALONG THE QLCS LINE ALONG THE COLD FRONT THIS EVENING. QLCS FEATURES ARE CLIMATOLOGICAL LY FAVORED EAST OF THE BLUE RIDGE...AND ONLY MINIMAL INSTABILITY IS NECESSARY. SO...STRONG/SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE EVEN WITH THE LOSS OF HEATING. THE QLCS LINE ALONG THE FRONTAL BOUNDARY SHOULD BEGIN IMPACTING THE WESTERN CWFA AROUND 5 TO 6 PM...CROSSING THE BLUE RIDGE AROUND 7 TO 8 PM...AND FINALLY EAST OF THE CWFA BETWEEN 10 AND MIDNIGHT. THE MULTICELLULAR CONVECTION AHEAD OF THE FRONT CONTINUES TO FILL IN EAST OF THE BLUE RIDGE THIS AFTERNOON. PWATS HAVE DOUBLED FROM LAST NIGHTS SOUNDING TO AROUND 1.5 INCHES. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. WITH ACTIVITY EXPECTED ALONG THE PRE-FRONTAL TROUGH AND THE COLD FRONT...FLASH FLOODING WILL BE POSSIBLE WHERE STORMS REPEATEDLY MOVE ACROSS. IN ADDITION...AREAS THAT HAVE RECEIVED HEAVY RAINFALL IN THE LAST WEEK OR SO...IE DC...PRINCE WILLIAM...WESTERN MARYLAND AND PORTIONS OF THE WEST VIRGINIA PANHANDLE WILL BE EVEN MORE SUSCEPTIBLE TO FLASH FLOODING. PRECIP WILL END FROM WEST TO EAST AFTER MIDNIGHT IN MOST LOCALES...BUT MAY HANG ON ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY THROUGH MORNING AS THE COLD FRONT SLOWS DOWN. && .SHORT TERM /SATURDAY THROUGH SATURDAY/... SATURDAY...SFC HIGH PRESSURE BRIEFLY BUILDS EAST ACROSS THE MID ATLANTIC IN THE WAKE OF THE COLD FRONT. EXPECT WLY WINDS 15 TO 20 MPH. TEMPERATURES RETURN BELOW NORMAL WITH MID 70S AND MOSTLY SUNNY SKIES FOR SATURDAY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... AN UPPER TROUGH SETS UP ACROSS THE ERN CONUS SATURDAY NIGHT AND PERSISTS AT LEAST INTO THE MIDDLE PART OF NEXT WEEK. SHORTWAVES ARE EXPECTED TO CROSS THE REGION THROUGH EARLY NEXT WEEK THOUGH CONFIDENCE IS LOW ENOUGH TO NOT WARRANT BETTER THAN LOW CHANCE POPS. DETAILS ON THE IMPACTS OF THIS COMPLEX PATTERN WILL STILL NOT BE AVAILABLE FOR PROBABLY A COUPLE MORE DAYS. THROUGH THE EXTENDED...EXPECT TEMPERATURES TO REMAIN NEAR OR JUST BELOW NORMAL WITH EITHER CLOUDS OR COOLER CANADIAN SOURCED AIR ACROSS THE REGION. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... MVFR/IFR CONDITIONS EXPECTED THIS AFTERNOON AND EVENING AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE NORTHEAST ACROSS THE MID ATLANTIC. SOME STORMS ARE CAPABLE OF 60 KT AND GREATER WINDS... LARGE HAIL...AND ISOLATED TORNADOES. AN ADDITIONAL LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS THE REGION EARLY THIS EVENING WITH 1-2 HRS OF IFR CONDITIONS POSSIBLE. COLD FRONT WILL CROSS THE REGION TONIGHT AND WINDS WILL SHIFT TO THE NORTHWEST AT 5-10 KNOTS OVERNIGHT. HIGH PRESSURE BRIEFLY RETURNS FOR SATURDAY WITH WLY FLOW 15 KT WITH GUSTS AS HIGH AS 20 KT. A SEMI-ACTIVE WEATHER PATTERN CAN THEN BE EXPECTED SUNDAY INTO NEXT WEEK AS AN UPPER TROUGH PERSISTS ACROSS THE ERN CONUS. && .MARINE... STRONG COLD FRONT WILL MOVE THROUGH THE WATERS OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE EVENING AND INTO THE OVERNIGHT HOURS. TORNADO WATCH IN EFFECT UNTIL 9 PM. NO CHANGES TO THE SMALL CRAFT ADVISORY NEEDED. WINDS WILL SHIFT AROUND TO THE WEST BEHIND THE FRONT TOWARDS DAWN. WLY FLOW EXPECTED TO REMAIN BELOW 18 KT ON SATURDAY SO NO SMALL CRAFT ADVISORY AS OF THIS TIME. A SEMI-ACTIVE WEATHER PATTERN IS THEN SUNDAY INTO NEXT WEEK UNDER AN UPPER TROUGH. && .TIDES/COASTAL FLOODING... LESSER PREFERRED HIGH TIDE THIS EVENING WILL BE CLOSE BUT EXPECTED BELOW MINOR CRITERIA AT SENSITIVE LOCATIONS. HOWEVER...THE EARLY MORNING PREFERRED HIGH TIDE WILL PROBABLY EXCEED MINOR AT SENSITIVE LOCATIONS. THE COLD FRONT WILL BE COMING THROUGH LATE TONIGHT...SO THAT MAY DISRUPT THE INCREASE IN WATER LEVELS. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ530>543. && LISTEMAA/SHEFFIELD/JACKSON
Hazardous weather outlook, Jun 1, 3:44 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 344 PM EDT FRI JUN 1 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 021000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 344 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH HAS BEEN ISSUED UNTIL 900 PM EDT. IN ADDITION TO ONGOING THUNDERSTORMS...A LINE OF THUNDERSTORMS WILL DEVELOP ALONG A STRONG COLD FRONT AND MOVE THROUGH THE METROPOLITAN AREAS BETWEEN 7 PM AND MIDNIGHT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. HEAVY RAINFALL COULD ALSO LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL MIDNIGHT FOR THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY THROUGH TONIGHT. MINOR TIDAL FLOODING IS POSSIBLE DURING HIGH TIDE TONIGHT ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER...PARTICULARLY AT SENSITIVE LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER THE WATERS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. PLEASE RELAY ALL SEVERE WEATHER REPORTS TO YOU LOCAL NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-021000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 344 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH HAS BEEN ISSUED UNTIL 900 PM EDT. A LINE OF THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A STRONG COLD FRONT AND MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. HEAVY RAINFALL COULD ALSO LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL MIDNIGHT EDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. PLEASE RELAY ALL SEVERE WEATHER REPORTS TO YOU LOCAL NATIONAL WEATHER SERVICE. KONARIK
In the hours before
Local storm report, Jun 1, 3:50 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
350 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD 1 WSW DAMASCUS 39.27N 77.23W
06/01/2012 MONTGOMERY MD CO-OP OBSERVER
BRIDGE ON KINGS VALLEY RD IS UNDER WATER.
&&
EVENT NUMBER LWX1200190
JACKSONLocal storm report, Jun 1, 3:55 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
355 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TSTM WND DMG 2 WSW DAMASCUS 39.27N 77.25W
06/01/2012 MONTGOMERY MD BROADCAST MEDIA
LARGE TREE DOWN ACROSS KINGSTEAD RD OFF BURNT HILL RD.
&&
EVENT NUMBER LWX1200191
JACKSONLocal storm report, Jun 1, 4:04 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
404 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD 2 S GREEN VALLEY 39.31N 77.24W
06/01/2012 MONTGOMERY MD BROADCAST MEDIA
BRIDGE FLOODED ON BETHESDA CHURCH RD NEAR CLARKSBURG RD
&&
EVENT NUMBER LWX1200192
JACKSONLocal storm report, Jun 1, 4:11 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
411 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 3 SSE DAMASCUS 39.24N 77.19W
06/01/2012 MONTGOMERY MD EMERGENCY MNGR
DAMAGE RESPONSE TO 23000 BLOCK OF WOODFIELD RD.
&&
EVENT NUMBER LWX1200193
JACKSONLocal storm report, Jun 1, 4:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
420 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG 2 SW PATAPSCO 39.52N 76.92W
06/01/2012 CARROLL MD EMERGENCY MNGR
TREES DOWN AT 2000 BLOCK OF GREEN MILL RD NEAR
FINKSBURG.
&&
EVENT NUMBER LWX1200194
JACKSONLocal storm report, Jun 1, 4:27 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
427 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 1 ESE HAMPSTEAD 39.61N 76.84W
06/01/2012 CARROLL MD BROADCAST MEDIA
DAMAGED TREES NEAR HAMPSTEAD.
&&
EVENT NUMBER LWX1200195
SBKThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:47 PM EDT | Special Weather Statement | LWX | Montgomery | 43 min |
| Jun 1, 1:49 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Montgomery | 41 min |
| Jun 1, 2:05 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 40 min |
| Jun 1, 2:16 PM EDT | Tornado Warning | LWX | Carroll, Frederick, Howard, Montgomery | 29 min |
| Jun 1, 2:19 PM EDT | Tornado Warning | LWX | Montgomery | 26 min |
| Jun 1, 2:35 PM EDT | Tornado Warning | LWX | Carroll, Frederick, Howard, Montgomery | 25 min |
| Jun 1, 2:38 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Howard, Montgomery | 52 min |
| Jun 1, 2:44 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 46 min |
| Jun 1, 2:54 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 66 min |
| Jun 1, 2:54 PM EDT | Tornado Warning | LWX | Carroll | 51 min |
| Jun 1, 3:06 PM EDT | Tornado Warning | LWX | Carroll, Howard, Montgomery | 24 min |
| Jun 1, 3:18 PM EDT | Flash Flood Warning | LWX | Carroll, Frederick, Howard, Montgomery | 6 hr |
| Jun 1, 3:23 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 52 min |
| Jun 1, 3:30 PM EDT | Tornado Warning | LWX | Baltimore, Carroll, Harford | 45 min |
| Jun 1, 3:40 PM EDT | Flash Flood Watch | LWX | Allegany, Baltimore, Carroll, Frederick, Prince George's, Washington and 1 more | 8 hr |
| Jun 1, 3:47 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 43 min |
| Jun 1, 4:07 PM EDT | Flash Flood Warning | LWX | Baltimore, Carroll | 6 hr |
| Jun 1, 4:12 PM EDT | Tornado Warning | LWX | Charles, Prince George's | 33 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 32 min |
| Jun 1, 4:22 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll | 23 min |
| Jun 1, 4:24 PM EDT | Tornado Warning | LWX | Baltimore, Carroll | 36 min |
| Jun 1, 4:29 PM EDT | Severe Thunderstorm Warning | LWX | Charles, Prince George's | 46 min |
| Jun 1, 4:43 PM EDT | Tornado Warning | LWX | Prince George's | 32 min |
| Jun 1, 4:46 PM EDT | Severe Thunderstorm Warning | LWX | Saint Mary's | 44 min |
| Jun 1, 4:49 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 41 min |
| Jun 1, 4:51 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, City of Baltimore | 39 min |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford | 38 min |
| Jun 1, 5:23 PM EDT | Tornado Warning | LWX | Anne Arundel, Howard, Prince George's | 37 min |
| Jun 1, 5:28 PM EDT | Tornado Warning | LWX | Frederick | 32 min |
| Jun 1, 5:32 PM EDT | Flash Flood Warning | LWX | Montgomery, Prince George's | 6 hr |
| Jun 1, 5:36 PM EDT | Flash Flood Warning | LWX | Baltimore, City of Baltimore | 6 hr |
| Jun 1, 5:49 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 41 min |
| Jun 1, 5:56 PM EDT | Tornado Warning | LWX | Harford | 34 min |
| Jun 1, 5:56 PM EDT | Tornado Warning | LWX | Anne Arundel, Baltimore, Howard | 23 min |
| Jun 1, 6:06 PM EDT | Coastal Flood Advisory | LWX | Prince George's | 2 hr |
| Jun 1, 6:14 PM EDT | Tornado Warning | LWX | Allegany | 31 min |
| Jun 1, 6:16 PM EDT | Flash Flood Warning | LWX | Baltimore, Harford | 6 hr |
| Jun 1, 6:22 PM EDT | Tornado Warning | LWX | Harford | 38 min |
| Jun 1, 6:29 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 46 min |
| Jun 1, 6:35 PM EDT | Flash Flood Warning | LWX | Anne Arundel, Baltimore, Howard, Montgomery, Prince George's | 5 hr |
| Jun 1, 6:55 PM EDT | Tornado Warning | LWX | Anne Arundel, Howard, Prince George's | 35 min |
| Jun 1, 7:15 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 26 min |
| Jun 1, 7:19 PM EDT | Tornado Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 26 min |
| Jun 1, 7:20 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 40 min |
| Jun 1, 7:29 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Charles, Prince George's, Saint Mary's | 31 min |
| Jun 1, 7:35 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, City of Baltimore | 40 min |
Nearby
Tornado Warnings in Maryland, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.